# SDR AALA202103059017

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N411AN
- Make and model: Airbus A321-231
- Aircraft serial: 9318
- Aircraft time: 1,868 hours, 577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE FLASHLIGHT ON THE CAPTAINS SIDEWALL IS VERY DIM, AND DID NOT SEEM TO CHARGE AT ALL ON A 5 HOUR FLIGHT. REMOVED AND REPLACED FLASHLIGHT CAPTAINS SIDEWALL PER AMM 25-66-00
